# SDR ASOA05487

- Difficulty date: June 4, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 472698
- Condition: Malfunctioned
- Location: Overheat Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT,  THE CREW RECEIVED AN AUXILIARY POWER UNIT (APU) OVERTEMP MESSAGE.  DURING COMPLIANCE WITH THE QRH, AN APU FIRE WARNING WAS RECEIVED AT WHICH TIME THE CREW DISCHARGED THE APU FIRE BOTTLE FOLLOWED BY ALL INDICATIONS GOING AWAY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  UPON LANDING, THE AC WAS INSPECTED BY THE FIRE CREW WITH NO EVIDENCE OF A FIRE, FOUND; THEN PROCEEDED TO THE GATE SAFELY.  UPON INSPECTION OF THE AIRCRAFT BY MAINTENANCE, NO EVIDENCE OF A FIRE, FUEL  OR OIL LEAKS WERE FOUND.  MAINTENANCE REMOVED AND REPLACED THE APU FIRE AND OVERHEAT CONTROL CARD NR 3 AND THE APU FIRE BOTTLE.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
